# SDR CA981027002

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1124
- Condition: Mismarked
- Location: Cockpit
- Component: Simmonds, 393004061
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL QUANTITY INDICATOR RECEIVED WITH WRONG IDENTIFICATION PLATE ATTACHED.
